# SDR AALA20011263

- Difficulty date: June 18, 2001
- Submitted: July 11, 2001
- Operation: Air carrier
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 1001191
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LAX - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 2B BROKEN.  REPLACED EMERGENCY EXIT LIGHT ASSEMBLY AT SEAT 2B.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
